# SDR SWAA2024062705987

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 1,902 hours, 1,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD INBOARD F/A FLASHLIGHT INOP.   R & R?D FWD INBD FA FLASHLIGHT BATTERY; OPERATIONAL TEST CHECKED GOOD PER AMM 25-64-00.
